# SDR SIMA201126908

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 28,742 hours, 27,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 854
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4004 THE CREW REPORTED THAT AFTER LANDING, INITIAL APPLICATION OF BRAKES GAVE NO BRAKING ACTION ALONG WITH A BRAKE DEGRADE CAUTION ON EICAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BRAKE CONTROL UNIT IAW AMM# 32-41-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
